i just started yesterday and am also on xl wellbutrin 300mg for about 2 months and ativan for anxiety 1 in am 1 in afternoon and 2 at bedtime.. If you have started Prstiq how long did it take for it kick in or feel any I know is takes weeks to fully load but what was the soonest you elt ony change
Desvenlafaxine-Pristiq, belongs to the class of antidepressant medications known as selective serotonin and norepinephrine reuptake inhibitors (SNRIs). It is used to treat depression.
It works on the central nervous system (CNS) to elevate mood by increasing the amount of 2 neurotransmitters (chemical messengers) called serotonin and norepinephrine that are available in certain parts of the brain. It may take several weeks before the full benefits of this medication are seen.
As you probably know it can take several weeks to get the full benefits from this drug but you should start to feel it almost right away (a day or 2).
Don't take any opiates or even Tramadol without checking with your doctor first as there can be interactions. One other important thing to remember is to take this drug at the same time everyday or as ordered... Good luck and I hope this helps... Hang in there... Dave
Hi, I'm not an expert on Prestiq, as I just took my first dose yesterday. I was on Zoloft for several years and had to switch because it stopped working well for me. I also just started Ativan for anxiety. If you read the reviews of Prestiq on webmd dot com it seems there are a lot of posts stating that it worked great for them the first month or two, then stopped working. I don't know how true that is because it is supposed to take several weeks to build up in the system. The ativan, on the other hand, gave me instant relief from the anxiety which I am very grateful for. Are you continuing to take the wellburin along with Pristiq? I hope the Pristiq works as well for me as the Zoloft worked for so long. Good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 3 answers
Posted 13 Feb 2013 • 2 answers
Posted 6 Jan 2014 • 3 answers
Posted 6 Feb 2016 • 2 answers
Posted 9 Mar 2016 • 4 answers